Translator Disclaimer
2020 Stability of \(n\)-th Order Flett’s and Sahoo-Riedel’s Points
Dariusz Sokolowski
Real Anal. Exchange 45(2): 401-410 (2020). DOI: 10.14321/realanalexch.45.2.0401

Abstract

We show the Hyers-Ulam stability for points in the extended versions of Flett and Sahoo-Riedel theorems.

Citation

Download Citation

Dariusz Sokolowski. "Stability of \(n\)-th Order Flett’s and Sahoo-Riedel’s Points." Real Anal. Exchange 45 (2) 401 - 410, 2020. https://doi.org/10.14321/realanalexch.45.2.0401

Information

Published: 2020
First available in Project Euclid: 30 June 2020

zbMATH: 07229054
Digital Object Identifier: 10.14321/realanalexch.45.2.0401

Subjects:
Primary: 26A24 , 39B82
Secondary: 26A06

Keywords: Flett mean value theorem , Flett's point , Hyers-Ulam stability , Sahoo-Riedel's point

Rights: Copyright © 2020 Michigan State University Press

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 2 • 2020
Back to Top